... last night. Any easy answer? Petrekis
There is no easy answer. What are you going to use for pain? The best thing to do is tell your doc you need help getting off of it, and he can help you taper off it the right way. Never ever just stop a narcotic, antidepressant or anti seizure med. As you've learned withdrawal isn't nice.
The manufacturer's website states cut dosage 25%-50% every two-three days, with the last dosage being 8 mg, to avoid withdrawal. This is a complete lie.
My doctor had me cut dosage 25% every two weeks so I spent six weeks coming off 48 mg dosage. Twenty-four hours later I experienced three days of Hell and ten days later I am still extremely sick.
My doctor suggested going back on 8 mg for a longer period of time and then try quitting again but there is no way I am going to risk going through another three days of Hell to come off it again. The med has created stomach problems severe enough that I must get off of all pain pills after taking them for 24 years due to severe chronic pain. I have 5-6 level pain now plus the continued withdrawal symptoms to deal with.
Based on my experience with exalgo er I do not recommend anybody touch this pain med.
- Exalgo Information for Consumers
- Exalgo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exalgo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 3 answers
Posted 17 Jan 2013 • 4 answers
Posted 13 Apr 2013 • 1 answer
Posted 12 Jun 2013 • 2 answers
Posted 29 Aug 2013 • 2 answers